

The Franklin Women Inclusive Leadership Mentoring Program supports women aspiring for leadership roles, while providing opportunities for leaders (of any gender) to develop inclusive leadership capabilities.

ABOUT THE PROGRAM

This Program is a cross-organisational initiative delivered over 6 months and combines informal mentoring sessions between mentees and mentors, with structured and expertly facilitated workshops and events. The 2024 Program will run between May and November (refer to Program Dates overleaf).

The facilitated sessions provide career, inclusive leadership, and mentoring development frameworks to drive the mentoring conversations as well as broader skill development of the participants. Through these sessions, mentees develop their readiness for senior leadership roles while mentors learn how they can positively shift the culture of leadership to be more inclusive.

WHAT SETS THIS PROGRAM APART?



CROSS-ORGANISATIONAL PROGRAM

Connecting mentees with mentors from organisations across the health and medical research ecosystem.



THOROUGH MATCHING PROCESS

A rigorous matching process based on critical factors for a successful mentoring partnership.



FULLY SUPPORTED EXPERIENCE

Participants are supported by experienced executive coaches and an online mentoring platform.

RESULTS FOR MENTEES AND MENTORS

Now in its 8th year, this program has connected over 500 mentees and mentors from more than 20 diverse organisations across the health and medical research ecosystem. It continues to demonstrate value to the careers of mentees and mentors which has had a ripple effect across their organisations and the wider ecosystem.

A formal evaluation of this program has shown the tangible benefits it provides to mentees, mentors and their respective organisations.*

97% OF MENTORS SURVEYED IN 2023

said they understand the skills necessary to be an effective mentor "This was an excellent experience that will stay with me as a reference point in the coming years. The way the workshops were delivered was quite inspirational in itself, because they were so good!"

94% OF MENTEES SURVEYED IN 2023

said the program has helped them be more successful in their role

KEY DATES 2024

The Program is delivered over 6-months. It involves participation in facilitated workshops outlined in the table below.

In addition, it is recommended that mentee/mentor pairs meet 6 - 8 times over the course of the program at their convenience.

All participants need to have the capacity to attend workshops and work with their pair for the entirety of the program.

WHEN	ACTIVITY		DELIVERY	ATTENDEES
9.30am - 4pm W/C 20 May*	Mentee Initial Workshop	An introductory career and leadership development workshop to provide content for mentoring conversations.	Face to Face 6.5 hours	Mentees Only
2pm - 5pm Thu 30 May	Mentor Initial Workshop	An introductory workshop to provide mentors with tools in mentoring and strategies to support their mentees.	Face to Face 3 hours	Mentors Only
5pm - 7pm Thu 30 May	Program Launch	An evening cocktail event to celebrate the kick-off of the program. Former mentees and mentors will speak about their experiences.	Face to Face 2 hours	Mentees & Mentors
9.30am - 11.30am W/C 24 Jun*	Signature Strengths Workshop	A workshop designed to help mentees and mentors identify their individual signature strengths.	Virtual 2 hours	Mentees & Mentors
9.30am - 1pm W/C 5 Aug*	Mid-Point Check-In and Resilience	An opportunity for mentees and mentors to exchange feedback and insights from their mentoring experience followed by a networking lunch.	Face to Face 3.5 hours	Mentees & Mentors
10am - 11.30am Thu 12 Sept	Career Insights Panel Discussion	A panel of select mentors will answer mentee questions and share insights about their careers.	Virtual 1.5 hours	Mentees Only
10am - 11.30am Tue 15 Oct	Mentor Advanced Leadership	A session for mentors to reflect on key insights from the program and learn how to positively shift the inclusive leadership culture within their own organisations and the sector.	Virtual 1.5 hours	Mentors Only
5pm - 7pm Wed 20 Nov	Grand Finale Cocktail Event	Celebration to reflect on and close the 2024 program.	Face to Face 2 hours	Mentees & Mentors

^{*} The date of these sessions will be provided to confirmed participants before the program starts.

HOW TO PARTICIPATE

As this is a cross-organisational program, it is workplaces who commit to participating in the Franklin Women Mentoring program and nominate mentees and mentors who will go through. If you currently work in the sector and are interested to participate as a mentee or mentor, please enquire within your organisation to see if they are already a registered participating organisation on the program. If so, ask your organisation how to nominate yourself.

Please contact Franklin Women if you are not sure if your organisation participates. Franklin Women also sponsors one mentee place for Franklin Women members who are not from one of the participating organisations. Refer to our website for more details: www.franklinwomen.com.au

PARTICIPANT CRITERIA

MENTEE

A woman whose work contributes to improving health outcomes in an academic or non-academic capacity in any discipline (e.g. laboratory, public health, clinical research, health technology, medical engineering etc).

Minimum 8–10 years professional experience. Equates to university C or research scale equivalent.

MENTOR

An individual who has demonstrated significant experience in the sector at a leadership level, either in a research, academic or executive capacity.

A minimum 15 years professional experience and currently in a leadership role.

For more information please contact:



SERENDIS LEADERSHIP